Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Calculation of Exact Sampling Distribution of Ranges from a Discrete Population

Irving W. Burr
The Annals of Mathematical Statistics
Vol. 26, No. 3 (Sep., 1955), pp. 530-532
Stable URL: http://www.jstor.org/stable/2236482
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Calculation of Exact Sampling Distribution of Ranges from a Discrete Population
Preview not available

Page Thumbnails

  • Thumbnail: Page 
530
    530
  • Thumbnail: Page 
531
    531
  • Thumbnail: Page 
532
    532